# SDR AU510001999

- Difficulty date: May 10, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Contaminated
- Location: Rt Engine Fuel
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

RT ENGINE FUEL FILTER CONTAMINATED WITH BLACK SOOTY DEPOSITS.  FURTHER INVESTIGATION FOUND A LESSER DEGREE OF THE SAME DEPOSITS IN THE LT ENGINE FUEL FILTER.  EXTENSIVE FUEL DRAINS FOUND TO BE CLEAR.  INVESTIGATION CONTINUING.
